# SDR CALA0600111

- Difficulty date: March 27, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 55,329 hours, 28,661 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 6545801512
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LOWER FRAME OF STA 227.8 BULKHEAD, LBL 6 TO RBL 6.  A DIP WAS ISSUED TO PERFORM A PERMANENT REPAIR IAW ECRA 5311-01252 WITHIN 6,000 FLIGHT CYCLES OR 24 MONTHS WHICH EVER COMES FIRST.
